# SDR CA150916009

- Difficulty date: September 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 51,312 hours
- Engine: Ge CFM567B24
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268643
- Condition: Leaking
- Location: Ground Spoiler
- Part time: 50,335 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) SEPT 15,2015 AFTER LANDING MASTER CAUTION ILLUMINATED, HYD SYS A WENT TO 0. COMPLETED LOSS OF HYD FLUID SYS A CHECK LIST. SHUTDOWN NR 1 AFTER APPROXIMATELY 2 MINUTES.  ON WALK AROUND, FOUND FLUID COMING OUT OF THE OTBD GROUND SPOILER ON THE RT WING. THE HYDRAULIC ACTUATOR HSG WAS BROKEN AT THE TOP OF THE CYLINDER.  NR 12 GROUND SPOILER ACTUATOR WAS REPLACED IAW AMM 27-62-94.  GROUND TEST SERVICABLE.
